# SDR ASAA2021112036689

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,284 hours, 9,625 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0042
- Condition: Failed
- Location: #1 Engine
- Part time: 48,493 hours, 17,038 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN STARTING THE #1 ENGINE THE ENGINE 1 START SWITCH DID NOT STAY IN GND POSITION & ENGINE CONTROL AMBER LIGHT ILLUMINATED. THE 3 AMBER BOXES FOR ENGINE 1 ON THE ENGINE START VALVE/LOW OIL PRESS INDICATIONS FLASHED 3 TIMES BEFORE EXTINGUISHING. GROUNDED - YES. INTERROGATED EEC 1 FOUND HISTORY FAULT 73-20211. PERFORMED EEC BITE AND RETURNED 12 FAULT CODES FOR INTERNAL EEC FAILURE. PERFORMED POWER RESET AND ENGINE START IN ALT MODE. LEFT ENG CONTROL ILLUMINATED. CHECKED EEC CONNECTORS FOUND SECURE ALL IAW B737-900 FIM 73-00 TASK 801. REMOVED AND REPLACED #1 ENGINE EEC PER B737-900 AMM 73-21-60 STEP E.
